The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (183 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 28, Issue 1, 2009, pp. 67–85
DOI: 10.4171/ZAA/1373

Published online: 2009-03-31

Description of Pointwise Multipliers in Pairs of Besov Spaces B1k(ℝn)

Tatyana Shaposhnikova[1]

(1) Linköping University, Sweden

Necessary and sufficient conditions for a function to be a multiplier mapping the Besov space $B_1^m(\mathbb R^n)$ into the Besov space $B_1^l(\mathbb R^n)$ with integer $l$ and $m$, $0

Keywords: Pointwise multipliers, Besov spaces, Sobolev spaces, traces

Shaposhnikova Tatyana: Description of Pointwise Multipliers in Pairs of Besov Spaces B1k(ℝn). Z. Anal. Anwend. 28 (2009), 67-85. doi: 10.4171/ZAA/1373